# SDR F3LA200800060

- Difficulty date: February 6, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 15,440 hours, 7,415 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367406600000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3/S1 C CHECK, INSPECTION REPORTED THE FORWARD CARGO PIT FLOOR PANEL 132DG WAS DELAMINATED AND HAD OUT OF LIMIT DENTS.  MAINTENANCE REPAIRED THE DELAMINATED AREA AND FILLED THE DENTS IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00, PRIMED AND PAINTED THE PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-21-11.  UPON COMPLETION OF THE REPAIR, THE PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
